# SDR NWAA071853268

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 0996
- Aircraft time: 24,970 hours, 11,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CREW FOUND SEVERAL CABIN EMERGENCY LIGHTS INOP.  REPLACED EPSU, CHECKS OK.
